MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. Conquest; PTA Balloon Dilatation Catheter

BARD PERIPHERAL VASCULAR, INC. Conquest; PTA Balloon Dilatation Catheter
Catalog Number CQ7584
Medical Device Problem Codes Break (1069); Difficult to Open or Remove Packaging Material (2922); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, prior to a percutaneous transluminal angioplasty (pta) procedure using the conquest balloon catheter.Prior to the procedure, the balloon catheter allegedly was broken.There was no patient contact.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient was prepared for a percutaneous transluminal angioplasty (pta) procedure using a conquest balloon catheter.Prior to the procedure, upon removal of the device from its packaging, a split was observed in the catheter, rendering the device unusable.A replacement balloon catheter was used to complete the procedure.There was no patient contact.
 
Additional Manufacturer Narrative
H11: the initial mdr was inadvertently submitted with a g3 date of 05/04/2026.The correct g3 date is 05/05/2026.Manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: one conquest device was returned for evaluation.The balloon guard was returned loaded over the balloon.A tear was noted to the catheter shaft just proximally to the proximal balloon joint.An attempt was made to remove the balloon guard, and heavy resistance was required to remove.After removal of the balloon guard, the balloon was attempted to be inserted through a go / no go gauge per manufacturing procedure mpa923.However, the insertion attempt was unsuccessful as the balloon did not successfully insert through the gauge.Therefore, the investigation is confirmed for the reported torn catheter.The investigation is also confirmed for the identified balloon guard removal issue.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B3, b5, d4 (unique identifier (udi) #), e1, g3, h6 (device, component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Conquest
Common Device Name
PTA Balloon Dilatation Catheter
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25270345
Report Number2020394-2026-01333
Device Sequence Number13187641
Product Code DQY
UDI-Device Identifier00801741063114
UDI-Public(01)00801741063114(11)251021(17)280430(10)REKS3574
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCQ7584
Device Lot NumberREKS3574
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/27/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date05/25/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown